# SDR CALA2014081501127

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 34,576 hours, 11,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 3142931426
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK FAILED ON CUSTOMER CARD 58-3 300-1-7500.  TROUBLE SHOT & FOUND BATTERY PACKS AT POSITIONS M1670 & M1676 DEFECTIVE IAW AMM 33-51-06 & SSM 33-51-21. R & R EMER BATTERY PACKS.  OPERATIONS CHECK OF EMER LIGHT BATTERY PACKS NORMAL IAW AMM 33-51-06.
